# SDR ASAA2016052616883

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,274 hours, 8,432 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RT CIRCUIT BREAKER OPEN ON P6-1 D PANEL.  ACFT GROUNDED. INSPECTED AND RESET WXR RT C/B AMM 20-60-01, OPS CHECK WEATHER RADAR AMM 34-43-00. ALL GROUND VERIFICATION TESTS PASS.
